# SDR CA040804012

- Difficulty date: August 4, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Part number: BS2173
- Condition: Leaking
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) IN THIS LAST WEEK WE HAVE FOUND TWO REPLACEMENT BATTERY PACKS FOR THE DORNE& MARGOLIN DM ELT6, DM ELT 6.1, AND DM ELT8 SERIES OF ELTS, LEAKING CAUSING INTERNAL CASE CORROSION. IN ONE CASE ONE OF THE POWER WIRES COMING OUT OF THE BATTERY HAD CORRODED OFF THE BATTERY PACK.  ONE BATTERYHAS A MANUFACTURING DATE OF MAY 2003, (EXPIRY DATE OF JUN 2005) AND SECOND ONE, HAS A MANUFACTURING DATE OF JUNE2003(EXPIRY DATE JUL 2005).
